Department Mathematics and Information Technology
Organisational unit: Departments and Institutes
Research output
- 2018
- Published
Implicit Euler method for numerical solution of nonlinear stochastic partial differential equations with multiplicative trace class noise
Hausenblas, E., Kamrani, M. & Hosseini, M., 2018, In: Mathematical Methods in the Applied Sciences. p. 1-20 20 p.Research output: Contribution to journal › Article › Research › peer-review
- Published
Multiplicity results for (p, q) fractional elliptic equations involving critical nonlinearities
Bhakta, M. & Mukherjee, D., 2018, In: Advances in Differential Equations. Vol 24, 3/4, p. 185-228Research output: Contribution to journal › Article › Research › peer-review
- Published
Nonlinear filtering with correlated Lévy noise characterized by copulas
Hausenblas, E. & Fernando, B. P. W., 2018, In: Brazilian Journal of Probability and Statistics. 32, 2, p. 250-274 24 p.Research output: Contribution to journal › Article › Research › peer-review
- Published
Numerical approximation of stochastic evolution equations: Convergence in scale of Hilbert spaces
Bessaih, H., Hausenblas, E., Randrianasolo, T. A. & Razafimandimby, P., 2018, In: Journal of computational and applied mathematics. 343.2018, 1 December, p. 250-274 25 p.Research output: Contribution to journal › Article › Research › peer-review
- Published
Numerical approximations of nonlinear stochastic partial differential equations appearing in fluid dynamics
Randrianasolo, T. A., 2018Research output: Thesis › Doctoral Thesis
- Published
On certain multiples of Littlewood and Newman polynomials
Drungilas, P., Jankauskas, J., Junevičius, G., Klebonas, L. & Šiurys, J., 2018, In: Taehan-Suhakhoe-hoebo = Bulletin of the Korean Mathematical Society. 55.2018, 5, p. 1491-1501 11 p.Research output: Contribution to journal › Article › Research › peer-review
- Published
On Littlewood and Newman polynomial multiples of Borwein polynomials
Drungilas, P., Jankauskas, J. & Šiurys, J., 2018, In: Mathematics of computation. 87.2018, 311, p. 1523-1541 19 p.Research output: Contribution to journal › Article › Research › peer-review
- 2017
- Published
Big subsets with small boundaries in a graph with a vertex-transitive group of automorphisms
Seifter, N. & Trofimov, V. I., 2 Dec 2017, In: Izvestija Rossijskoj Akademii Nauk. Serija matematičeskaja . 81.2017, 1, p. 137-155 19 p.Research output: Contribution to journal › Article › Research › peer-review
- Published
Distinguishing Cartesian Products of Countable Graphs
Estaji, E., Imrich, W., Kalinowski, R., Pilsniak, M. & Tucker, T., 1 Dec 2017, In: Discussiones mathematicae / Graph theory. 37.2017, 1, p. 155-164 10 p.Research output: Contribution to journal › Article › Research › peer-review
- Published
Symmetry breaking in graphs
Imrich, W., 1 Nov 2017, In: Notices of the South African Mathematical Society. 2017, ???Research output: Contribution to journal › Article › Research